The Quantity Theory and Recent Statistical Studies
Bibliographic Data
| ID | 10171531 |
|---|---|
| Authors | G R Davies (0000-0002-6136-9202), Gavyn Davies (corresponding author) |
| Year | 1921 |
| Volume | 29 |
| Issue | 3 |
| Pages | 213-221 |
| Publication date | 1921-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/253335 |
| OpenAlex | W2067795935 |
| Language | EN |
Download · Economics · Library science · Mathematical economics · Operations research · Real estate · Regional science · Sociology · World Wide Web · Computer Science · Finance · Housing Market and Economics · Mathematics
| Highly cited | No |
|---|